# SDR BAQA090704

- Difficulty date: November 10, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N522ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0144
- Aircraft time: 2,119 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Control Unit
- Part number: C19269AA
- Part serial: E0118
- Condition: Inoperative
- Location: Altimeter
- Part time: 2,120 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BARO SET KNOB INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT.   11/11/03
